# SDR 04FDEA00603

- Difficulty date: March 6, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310
- Aircraft serial: 251
- Aircraft time: 36,916 hours, 26,236 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENG REVERSER OPERATING LIGHT CAME ON (AMBER) AS TAKEOFF POWER WAS APPLIED AT ATL.  THE LIGHT WENT OUT AFTER THE THROTTLE WAS BROUGHT BACK TO IDLE.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-C  CATEGORY: C EXPIRATION: 16MAR04  MEL 78-30-01-C: ENGINE (IDENTIFY 1 OR 2) 1 REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN FWD THRUST POS.
